# SDR CA141218025

- Difficulty date: December 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 832 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND A SIGNIFICANT AMOUNT OF CHIPS IN THE CEFA.   PULLED THE FILTER AND A FEW CHIPS ON THE BOTTOM CHIP DETECTOR.  AFTER SENDING THE FILTER TO MANUFACTURE,  DECIDED IT`S CONSISTENT WITH BEARING MATERIAL.  WILL BE REMOVING THE ENGINE TODAY THIS IS THE SAME ENGINE THAT HAD THE NR 2 BEARING FAILURE WHICH WAS THEN REPAIRED.   SHIP AND ENGINE TIME IS 831.9 HRS AND 497 CYCLES.  540HRS SINCE THE NR 2 BEARING EVENT.
